Pacific Journal of Mathematics

Completions of Boolean algebras with partially additive operators.

Yen-yi Wu

Article information

Source
Pacific J. Math., Volume 40, Number 3 (1972), 753-758.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968574

Mathematical Reviews number (MathSciNet)
MR0306001

Zentralblatt MATH identifier
0232.06009

Subjects
Primary: 02J05

Citation

Wu, Yen-yi. Completions of Boolean algebras with partially additive operators. Pacific J. Math. 40 (1972), no. 3, 753--758. https://projecteuclid.org/euclid.pjm/1102968574


Export citation

References

  • [1] L. Henkin, Extending Boolean operations, Pacific J. Math., 32, no. 3, (1970), 723- 752.
  • [2] B. Jnsson, A. Tarski, Boolean algebras with operators I, Amer. J. Math., 73(1951), 891-939.
  • [3] D. Monk, Completions of Boolean algebras with operators, Mathematishe Nachrichten, Bd46, H 1-6 (1970), 47-55.